# SDR ASOA20160223009

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 439
- Aircraft time: 36,075 hours, 27,980 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT RUDDER 2 SKIN HAS 2 DENTS WITH CREASES.  CUT OUT DAMAGED SECTION OF SKIN AND INSTALLED FILLER AND DOUBLER IAW ETD2016-017022.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
